# SDR DL757950404

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Hi-Lock
- Part number: BACB30NX10K
- Condition: Failed
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 FASTENERS LOOSE, 1 FASTENER HAS SHEARED HEAD IN NR 2 PYLON STRUCTURE STA 107.7 AT WL 139.909 (REF DWG 311N3110 SH 1 B-9).
